# SDR DHL2002803536

- Difficulty date: October 20, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 77,211 hours, 28,726 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 575054920
- Part serial: NSN
- Condition: Cracked
- Part time: 77,211 hours, 28,726 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ITEM REF N/R: 0470 MAIN CARGO COMPT. - SPLICE FITTING CRACKED .500 @ STA. 759.000 RBL 23 ( MAJOR REPAIR)CORR:PERFORMED MAJOR REPAIR IAW ATM# po111892 , drawing 5750549.REMOVED SPLICE FITTING CRACKED IAW SRM 51-1-20D PG. 21. CLEANED , TREATED , AND PRIMED AREA IAW SRM 51-1-8B. FABRICATED NEW SPLICE FITTING ( 7075T651) IAW PO111892 , DRAWING 5750549. CLEANED , TREATED , AND PRIMED IAW SRM51-1-8B. INSTALLED NEW SPLICE FITTING @ STA. 759.000 , RBL23 ON MAIN CARGO COMPARTMENT , IAW SRM51-1-20D PG. 9
